Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Erratum: Table of integrals, series, and products [Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradshteĭn and I. M. Ryzhik'' [Math. Comp. 27 (1973), 451-452; MR 54 #4049] by A. Ojo and J. Sadiku

Author: Henry E. Fettis
Journal: Math. Comp. 38 (1982), 657
MSC: Primary 65A05
Original Article: Math. Comp. 27 (1973), 451-452.
MathSciNet review: 645681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

PII: S 0025-5718(1982)0645681-X
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia